advertisement
Question
Posted by: livi | 2012-11-26

antenol

Please advize, I was prescribed Antenol for Mitral Valve Prolapse. I am in my first semester of pregnancy. The Cardiologist said it is 100 % safe to use but I have read up on medication and it is scheduled D which means there are definite risks associated with this medicine and the fetus. Should I rather not take it. My heartbeat is irregular. I would rather feel a bit strange and keep my unborn child from harm but is this the smartest thing to do. Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Livi

Please do not stop taking the medication. Your blood volume increases during pregnancy and Mitral Valve Prolapse can cause heart failure that can be very detramental to you and your unborn child. I suggest that you express your concerns with your cardiologist and discuss your concerns in detail.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement